# SDR 08FDEA00137

- Difficulty date: January 15, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 650489611
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV FLOOR PANEL STA 303.6 -344 CORRODED IN NUMEROUS PLACES FABRICATED NEW FLOOR PANEL, PRIMED AND PAINTED REF AMM 51-20-02, MM 51-20-31, 51-20-151.  THIS IS CLASSIFIED AS A MINOR  REPAIR.
